MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2332/allergolint.c-06-49

Медицинская библиотека · Allergology international : official journal of the Japanese Society of Allergology · 2007

Drug-induced hypersensitivity syndrome associated with a marked increase in anti-paramyxovirus antibody titers in a scleroderma patient.

Naniwa Taio, Maeda Shinji, Sawada Hiroo, Watanabe Yuko, Osawa Tomoyo, Hayami Yoshihito, Banno Shogo, Morita Akimichi, Ueda Ryuzo

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Drug-induced hypersensitivity syndrome (DIHS) is characterized by a severe multiorgan hypersensitivity reaction that usually appears after prolonged exposure to certain drugs and may be related to reactivation of herpes viruses. There have been few reports regarding the clinical association of DIHS with pathogens other than herpes viruses.

CASE SUMMARY: We report a case of scleroderma with DIHS associated with paramyxovirus infection. A 61-year-old man with early diffuse cutaneous scleroderma with myositis and progressive interstitial pneumonia developed generalized erythema with high fever 3 weeks after taking sulfamethoxazole/trimethoprim. The diagnosis of DIHS was made based on the patient's history of using an offending drug, clinical manifestations and laboratory data showing peripheral eosinophilia with the presence of atypical lymphocytes. Virological tests showed significant increases of antibody titers against mumps virus and parainfluenza virus type 2, which strongly suggested that paramyxovirus infection occurred during the clinical course of DIHS.

DISCUSSION: These findings suggest that paramyxovirus infection had contributed to the development of DIHS in this patient and that there is a need to seek evidence of other viral infections in some cases of DIHS, especially those without herpes virus reactivation/infection.

Для цитирования: Naniwa Taio, Maeda Shinji, Sawada Hiroo, Watanabe Yuko, Osawa Tomoyo, Hayami Yoshihito, Banno Shogo, Morita Akimichi, Ueda Ryuzo. Drug-induced hypersensitivity syndrome associated with a marked increase in anti-paramyxovirus antibody titers in a scleroderma patient.. Allergology international : official journal of the Japanese Society of Allergology. 2007. DOI: 10.2332/allergolint.c-06-49.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.